Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 87, NWS Mobile, AL

July 1, 2015Covington County, Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 1, 2015, 6:57 PM CDT for Covington County, Escambia County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 6:57 PM CDT (23:57 UTC)
Expired
Jul 1, 2015, 7:45 PM CDT
In force
48 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Covington County, AL, Escambia County, AL

The radar

The Eglin Afb radar (KEVX), 106 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 12.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WUUS54 KMOB 012357
SVRMOB
ALC039-053-020045-
/O.NEW.KMOB.SV.W.0087.150701T2357Z-150702T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
657 PM CDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  EASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 745 PM CDT

* AT 657 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR EAST
  BREWTON...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BREWTON...             EAST BREWTON...        RIVERVIEW...
  US 29 AND CR 43...     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3100 8708 3117 8710 3123 8677 3120 8677
      3119 8676 3120 8674 3118 8673 3118 8672
      3119 8672 3119 8670 3124 8670 3126 8660
      3100 8656
TIME...MOT...LOC 2357Z 264DEG 22KT 3110 8701 
$$
1 follow-up statement
433 
WWUS54 KMOB 020035
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
735 PM CDT WED JUL 1 2015

ALC039-053-020045-
/O.CON.KMOB.SV.W.0087.000000T0000Z-150702T0045Z/
COVINGTON AL-ESCAMBIA AL-
735 PM CDT WED JUL 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN COVINGTON AND EASTERN ESCAMBIA COUNTIES...
    
AT 735 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED NEAR US 29 AND CR 43...OR 17 MILES EAST
OF EAST BREWTON...MOVING EAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3100 8689 3121 8689 3123 8677 3120 8677
      3119 8676 3120 8674 3118 8673 3118 8672
      3119 8672 3119 8670 3124 8670 3126 8660
      3100 8656
TIME...MOT...LOC 0035Z 272DEG 21KT 3109 8678 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:56 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jul 1, 3:56 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
356 PM CDT WED JUL 1 2015

.SHORT TERM [TONIGHT THROUGH THURSDAY NIGHT]...MUCH CALMER CONDITIONS EARLY
THIS AFTERNOON AS MUCH OF THE AREA IS STILL SOMEWHAT RELATIVELY
STABLE IN THE WAKE OF YESTERDAY'S THUNDERSTORM/OUTFLOW EVENT.
AFTERNOON TEMPERATURES HAVE HEATED UP TO THE UPPER 80S AND LOWER
90S...AND WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S...WE ARE JUST
NOW GETTING UNSTABLE ENOUGH FOR SOME ISOLATED CONVECTION TO BEGIN TO
DEVELOP OVER THE FCST AREA. TO THE WEST OF THE FCST AREA...IN A
REGION THAT DIDN'T GET AS WORKED OVER YESTERDAY (AND ALSO INFLUENCED
BY A WEAK UPPER LEVEL DISTURBANCE TODAY)...SCATTERED TO NUMEROUS
STORMS HAVE DEVELOPED THIS AFTERNOON. ALSO OF NOTE TODAY IS ANOTHER
CLUSTER OF THUNDERSTORMS WELL TO THE NORTH OF THE FCST AREA. OUTFLOW
FROM THE CLUSTER OF STORMS TO THE NORTH MAY APPROACH NORTHERN ZONES
THIS EVENING...AND WITH THE SUPPORT OF AN APPROACHING UPPER LEVEL
SHORTWAVE WILL LIKELY INITIATE A FEW STORMS UP THAT WAY...BUT NOT AT
THE INTENSITY OF YESTERDAYS EVENT. THE STORMS TO THE WEST WILL
PROBABLY MOVE/BUILD A LITTLE MORE TO THE EAST LATE THIS AFTERNOON
AND EARLY THIS EVENING AS WELL AS THE OTHER UPPER LEVEL DISTURBANCE
PREVIOUSLY MENTIONED MOVES ON EAST ACROSS AND PAST THE FCST AREA. BY
MID TO LATE EVENING HOWEVER...WITH THE LOSS OF OF SOLAR HEATING WE
EXPECT THE ACTIVITY TO DIMINISH RAPIDLY. ON THURSDAY...EXPECT
CONDITIONS SIMILAR TO WHAT WE HAVE TODAY. TAIL END OF THE UPPER
LEVEL DISTURBANCE MOVING IN FROM THE NORTH MENTIONED EARLIER WILL BE
MOVING EAST OUT OF THE FCST AREA THROUGH THE MORNING HOURS AND BE
JUST EAST OF THE AREA BY SUNSET. EXPECT ISOLATED TO SCATTERED
SHOWERS AND STORMS TO REDEVELOP ACROSS THE REGION AGAIN
TOMORROW...WITH THE BETTER COVERAGE OVER THE EAST NEARER THE UPPER
SUPPORT. SEVERE WEATHER RISK IS VERY LOW FOR BOTH TONIGHT AND
THURSDAY. LOW TEMPERATURES TONIGHT IN THE LOWER 70S OVER INTERIOR
AREAS AND MID/UPPER 70S ALONG THE IMMEDIATE COAST. HIGH TEMPERATURES
ON THURSDAY EXPECTED TO BE SIMILAR TO THOSE OF TODAY...LOWER 90S
INLAND WITH SOME UPPER 80S NEAR THE COAST. 12/DS

THURSDAY NIGHT...HIGH LEVEL TROF TO CONTINUE OVER THE EASTERN US. AT
THE BASE OF THE TROF...DEEP LAYER MOISTURE REMAINS HIGH WITH
PRECIPITABLE WATER VALUES AVERAGING AROUND 1.8 INCHES. IN THE HIGHER
LEVEL WEST TO NORTHWEST FLOW AT THE BASE OF THE HIGH LEVEL
TROF...BEST CORRIDOR FOR THE PASSAGE OF ORGANIZED CONVECTIVE
COMPLEXES LOOKS TO BE POSITIONED FROM THE MID-SOUTH TO THE SOUTHERN
APPALACHIANS...GENERALLY NORTH OF THE LOCAL AREA. WILL STILL
MAINTAIN A SMALL CHANCE OF STORMS => ISOLATED COVERAGES. IN THE
LOWER LEVELS AND SURFACE...HIGH PRESSURE OVER THE WESTERN ATLANTIC
NOSES WESTWARD THROUGH THE END OF THE WEEK...RESULTING IN A LIGHT
SOUTHWEST WIND FLOW. VERY LITTLE CHANGE IN NIGHTTIME LOWS...LOWER 70S
INTERIOR TO MID/UPPER 70S BEACHES. /10

.LONG TERM [FRIDAY THROUGH WEDNESDAY]...LATEST GUIDANCE INDICATES
THAT THE UPPER LEVEL TROF OVER THE EASTERN US MOVES VERY LITTLE OVER
THE WEEKEND. AT THE BASE OF THE TROF...EMBEDDED MID LEVEL IMPULSES
PIVOTING SOUTHEASTWARD OUT OF THE LOWER MISSISSIPPI RIVER DELTA KEEPS
THE SOUTHERN US POTENTIALLY ACTIVE WITH A SERIES OF THUNDERSTORM
COMPLEXES. THE STORMS LOOK TO INITIATE ALONG A FRONTAL ZONE FROM THE
SOUTHERN PLAINS INTO THE MID ATLANTIC...TO BE CARRIED EAST
SOUTHEASTWARD IN THE MEAN WEST TO NORTHWEST FLOW ALOFT. PRECIPITABLE
WATER VALUES REMAIN HIGH AND WHEN COMBINED WITH DAYTIME
INSTABILITY...A CHANCE OF STORMS IS FORECAST FOR THE FOURTH AND
CONTINUING SUNDAY THROUGH TUESDAY.

THERE ARE INDICATIONS THAT A MID LEVEL RIDGE REBUILDS OVER THE DEEP
SOUTH BY WEDNESDAY OF NEXT WEEK...WHICH MAY ACT TO LIMIT CHANCES OF
DAYTIME STORMS WHILE BRINGING A BIT MORE HEAT TO THE LOCAL AREA.

DAYTIME HIGHS LOOK TO BE CLOSE TO SEASONAL (87 TO 91) OVER THE
WEEKEND. HIGHS TRENDING WARMER NEXT WEEK...WITH MOST AREAS SEEING
NUMBERS IN THE LOWER/MID 90S BY WEDNESDAY. NIGHTTIME LOWS...LOWER 70S
INTERIOR TO MID/UPPER 70S BEACHES. /10

&&

.AVIATION...
01/18Z TAFS...MAINLY VFR CONDITIONS THROUGH THE FCST PERIOD...BUT
BRIEF PERIODS OF MVFR CIGS MAINLY IN AND AROUND ISOLATED TO SCATTERED
SHOWERS AND STORMS LATE THIS AFTERNOON AND THIS EVENING. MORE
SCATTERED CONVECTION IS EXPECTED ON THURSDAY...MAINLY FROM MID
MORNING ON. WINDS WILL CONTINUE TO BE PRIMARILY SOUTHWEST AT 6 TO 10
KNOT RANGES...SLIGHTLY HIGHER NEAR THE COAST IN THE LATE AFTERNOON
AND EVENING (AND ALSO STRONGER AND GUSTY IN AND NEAR ANY STORMS).
12/DS

&&

.MARINE...A RIDGE OF HIGH PRESSURE OVER THE NORTHERN AND EASTERN
GULF OF MEXICO WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK AND
INTO THE WEEKEND. THIS WILL PROMOTE A LIGHT TO MODERATE
SOUTHWESTERLY FLOW OVER THE MARINE AREA THROUGH THE PERIOD. THE
RIDGE OF HIGH PRESSURE WILL ALSO KEEP MOST OF THE SHOWER AND
THUNDERSTORM STORM ACTIVITY OVER THE NEXT SEVERAL DAYS OVER INTERIOR
SECTIONS OF THE SOUTHEAST AND GENERALLY AWAY FROM THE MARINE AREA.
HOWEVER...SOME SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE OVER
THE COASTAL WATERS...WITH LOCALLY HIGHER WINDS AND SEAS. 12/DS

&&

.FIRE WEATHER...DEEP MIXED LAYERS RESULT IN ELEVATED DISPERSION. THE
LATEST GRIDDED FORECAST CALLS FOR VERY HIGH DISPERSION OVER THE
INTERIOR OF SOUTHEAST MISSISSIPPI...INTERIOR OF THE NORTHWEST FLORIDA
PANHANDLE...AND MUCH OF INTERIOR SOUTHWEST ALABAMA BY FRIDAY
AFTERNOON. DISPERSION INDEX RATINGS REACH BETWEEN 100 AND 110 FRIDAY
AFTERNOON...WHICH SUGGESTS HAZARDOUS FIRE CONTROL CONDITIONS. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  90  74  92  74 /  20  20  05  10  10
PENSACOLA   76  88  77  93  76 /  20  20  05  10  10
DESTIN      78  87  79  91  79 /  20  30  10  10  10
EVERGREEN   72  90  72  92  71 /  30  30  20  20  20
WAYNESBORO  72  91  71  92  70 /  30  30  10  20  30
CAMDEN      72  90  71  92  71 /  40  30  20  20  30
CRESTVIEW   72  90  72  94  71 /  20  30  10  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH THURSDAY MORNING FOR BALDWIN
     COASTAL-MOBILE COASTAL.

FL...HIGH RIP CURRENT RISK THROUGH THURSDAY MORNING FOR ESCAMBIA
     COASTAL-OKALOOSA COASTAL-SANTA ROSA COASTAL.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 1, 5:31 AM CDT, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
531 AM CDT WED JUL 1 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-021045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
531 AM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE BY LATE AFTERNOON OR
EARLY EVENING. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING AND PERIODS OF VERY HEAVY RAIN WILL BE THE MAIN THREATS WITH
THE STRONGER THUNDERSTORMS.

THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS ALONG THE GULF
BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE EACH DAY...OCCURRING
MOSTLY DURING THE LATE AFTERNOON OR EARLY EVENING HOURS. GUSTY
STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS
OF VERY HEAVY RAIN WILL BE THE MAIN THREATS WITH THE STRONGER
STORMS.

THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-021045-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
531 AM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH THE FORECAST PERIOD.

In the hours before

Special weather statement, Jul 1, 4:57 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
457 PM CDT WED JUL 1 2015

ALZ052-261-262-MSZ067-075-076-012300-
MOBILE INLAND AL-BALDWIN INLAND AL-WASHINGTON AL-PERRY MS-WAYNE MS-
GREENE MS-
457 PM CDT WED JUL 1 2015

...AN AREA OF STRONG WINDS WILL AFFECT GREENE...PERRY...AND WAYNE
COUNTIES IN SOUTHEAST MISSISSIPPI AND INLAND BALDWIN...INLAND MOBILE
AND WASHINGTON COUNTIES IN SOUTHWEST ALABAMA UNTIL 600 PM CDT...

AT 454 PM CDT...AN AREA OF STRONG WINDS WITH GUSTS TO 45 MPH WAS
LOCATED LINE EXTENDING FROM NEAR RICHTON TO NEAR LEAKESVILLE TO NEAR
GULFCREST TO NEAR SATSUMA...AND MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              WAYNESBORO...          CITRONELLE...
CREOLA...              CHATOM...              RICHTON...
LEAKESVILLE...         MOUNT VERNON...        STATE LINE...
MILLRY...              MCINTOSH...
MOWA CHOCTAW RESERVATION...

THESE STRONG WIND GUSTS COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE
STRONG WINDS HAVE PASSED.

LAT...LON 3176 8869 3161 8811 3153 8794 3150 8791
      3141 8793 3131 8793 3131 8796 3127 8795
      3126 8799 3122 8793 3115 8797 3114 8787
      3123 8786 3130 8774 3117 8770 3080 8813
      3099 8819 3114 8851 3127 8901
TIME...MOT...LOC 2154Z 216DEG 23KT 3128 8891 3118 8849 3103 8817 3088
8812
Special weather statement, Jul 1, 5:02 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
502 PM CDT WED JUL 1 2015

ALZ261>266-012300-
MOBILE INLAND AL-MOBILE CENTRAL AL-BALDWIN COASTAL AL-
MOBILE COASTAL AL-BALDWIN INLAND AL-BALDWIN CENTRAL AL-
502 PM CDT WED JUL 1 2015

...AN AREA OF STRONG WINDS WILL AFFECT BALDWIN COUNTY AND EASTERN
MOBILE COUNTY UNTIL 600 PM CDT...

AT 459 PM CDT...AN AREA OF STRONG WINDS WITH GUSTS TO 45 MPH WAS
LOCATED ALONG A LINE EXTENDING FROM NEAR AXIS TO TILLMANS CORNER TO
13 MILES SOUTH OF SAND ISLAND...AND MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              PRICHARD...            DAPHNE...
FAIRHOPE...            FOLEY...               SARALAND...
BAY MINETTE...         SPANISH FORT...        SATSUMA...
CHICKASAW...           ORANGE BEACH...        ROBERTSDALE...

THESE STRONG WIND GUSTS COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE
STRONG WINDS HAVE PASSED.

LAT...LON 3024 8796 3026 8782 3029 8775 3048 8794
      3075 8792 3077 8800 3033 8814 3027 8811
      3027 8812 3034 8817 3101 8812 3108 8762
      3031 8754 3036 8760 3030 8762 3029 8754
      3027 8755
TIME...MOT...LOC 2159Z 268DEG 21KT 3095 8809 3057 8817 3004 8807
Special weather statement, Jul 1, 6:10 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
610 PM CDT WED JUL 1 2015

ALZ052-053-055-056-059-262-020000-
MONROE AL-BALDWIN INLAND AL-ESCAMBIA AL-CONECUH AL-WASHINGTON AL-
CLARKE AL-
610 PM CDT WED JUL 1 2015

...AN AREA OF STRONG WINDS WILL AFFECT NORTHEAST WASHINGTON...INLAND
BALDWIN AND CLARKE COUNTIES IN SOUTHWEST ALABAMA AND WESTERN
CONECUH...MONROE AND ESCAMBIA COUNTIES IN SOUTH CENTRAL ALABAMA
UNTIL 700 PM CDT...

AT 606 PM CDT...AN AREA OF STRONG WINDS WITH GUSTS TO 45 MPH WAS
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF SAINT
STEPHENS TO 10 MILES WEST OF MCCULLOUGH TO POARCH CREEK
RESERVATION...AND MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...         JACKSON...             THOMASVILLE...
GROVE HILL...          FRISCO CITY...         EXCEL...
CASTLEBERRY...         REPTON...              FULTON...
POARCH CREEK RESERVATION...                   I65 AND AL 41...
SAINT STEPHENS...

THESE STRONG WIND GUSTS COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE
STRONG WINDS HAVE PASSED.

LAT...LON 3184 8762 3183 8762 3183 8759 3147 8714
      3122 8691 3105 8760 3119 8775 3161 8829
      3170 8814 3170 8809 3173 8809 3194 8774
TIME...MOT...LOC 2306Z 241DEG 23KT 3159 8818 3122 8770 3108 8757
Local storm report, Jul 1, 6:16 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
616 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     MARINE TSTM WIND 5 SW POINT CLEAR        30.42N 87.98W
07/01/2015  M46 MPH          GMZ631             AL   MESONET

            40 KNOT PEAK WIND AT MIDDLE BAY LIGHTHOUSE.

&&

JOHNP

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:01 PM CDTSpecial Weather StatementMOBChoctaw44 min
Jul 1, 1:34 AM CDTSpecial Marine WarningMOB86 min
Jul 1, 4:25 PM CDTSevere Thunderstorm WarningMOBMobile50 min
Jul 1, 4:53 PM CDTSpecial Marine WarningMOB82 min
Jul 1, 4:57 PM CDTSpecial Weather StatementMOBWashington63 min
Jul 1, 5:02 PM CDTSpecial Weather StatementMOBBaldwin58 min
Jul 1, 5:19 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile41 min
Jul 1, 6:04 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia56 min
Jul 1, 6:10 PM CDTSpecial Weather StatementMOBClarke, Monroe50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.